HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Compact Toeplitz operators with continuous symbols on weighted Bergman spaces

Files in This Item:
pre446.pdf207.85 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83592

Title: Compact Toeplitz operators with continuous symbols on weighted Bergman spaces
Authors: Nakazi, T. Browse this author
Yoneda, R. Browse this author
Keywords: Bergman space
Toeplitz opera.tor
continuous function
compact operator
weight
Issue Date: 1-Feb-1999
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 446
Start Page: 1
End Page: 4
Abstract: Let L􀀃(n,dud0/21r) be a complete weighted Bergman space on the open unit disc n where du is a positive finite Borel measure on [O, 1). We show the following : When cp is a continuous function on the closed unit disc D, T</J is compact if and only if cp = 0 on an.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69196
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University